# SDR SWAA2024100438056

- Difficulty date: September 15, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 33,925 hours, 16,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL BREAK IS CRACKED AT WL 207.54 STA 540 RBL 2. (MARKED)<[01] REMOVED AND REPLACED CABIN FLOOR BREAK PANEL AT STA 540 RBL 2 PER SRM 51-40-02-0G-0 IAW DWG 143A0060 ID:0064;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED PASSENGER CABIN FLOOR PANEL 231UF FOR ACCESS PER SRM 51-40-02-0G-0 AND REMOVED AND INSTALLED CABIN FLOOR BREAK PANEL AT STA 540 RBL 2 PER SRM 51-40-02-0G-0 AND IAW DWG 143A0060 ID:0064 AND DRILLED FLOOR PANEL FASTENER HOLES ON PASSENGER CABIN FLOOR PANEL 231UF SIDE OF PANEL BREAK PER DWG:143A0060 ID:0064 AND REINSTALLED PASSENGER CABIN FLOOR PANEL 231UF FOR ACCESS PER AMM 53-21-00-400-801;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
